Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Rings satisfying the three Noether axioms

John R. Gilbert, Jr. and H. S. Butts

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 32, Number 2 (1968), 211-224.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206138646

Digital Object Identifier
doi:10.32917/hmj/1206138646

Mathematical Reviews number (MathSciNet)
MR0242808

Zentralblatt MATH identifier
0172.05102

Subjects
Primary: 13.50

Citation

Gilbert, Jr., John R.; Butts, H. S. Rings satisfying the three Noether axioms. J. Sci. Hiroshima Univ. Ser. A-I Math. 32 (1968), no. 2, 211--224. doi:10.32917/hmj/1206138646. https://projecteuclid.org/euclid.hmj/1206138646


Export citation

References

  • [1] Yasuo Akizuki, Teilerkettensatz und Vielfachenkettensatz, Proceedings of the Physico-Mathematical Society of Japan (3), 17 (1935), 337-345.
  • [2] Keizo Asano, Uber Kommutative Ringe in denen jedes Ideal ah Produkt von Primeidealen darstellbar ist, J. Math. Soc, Japan (3), 1 (1951), 82-90.
  • [3] I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. 17 (1950), 27-42.
  • [4] Paul M. Eakin, Jr. The converse to a well known theorem on noetherian rings, submitted for publication.
  • [5] R. Gilmer. Eleven nonequivalent conditions on a commutative ring, Nagoya Math. J., 26 (1966), 183- 194.
  • [6] R. Gilmer. Eleven nonequivalent conditions on a commutative ring, On a classical theorem of Noether in ideal theory, Pacific J. Math., 13 (1963), 579-583.
  • [7] W. Krull, Idealtheorie, Chelsea Publishing Co., New York, 1948.
  • [8] Keize Kubo, Uber die Noetherschen funf Axiome in Kommutativen Ringen, Journal of Science of the Hiroshima University (A), 10 (1940), 77-84.
  • [9] H. B. Mann, Introduction to Algebraic Number Theory, University Press, Columbus, Ohio, 1955.
  • [10] Kameo Matusta, Uber ein bewertungstheoretisches Axiomensystem fur die edekind-Noethersche Idealtheorie, Japanese J. Math. 19 (1944), 97-110.
  • [11] N. McCoy, Rings and ideals, Menasha, Wisconsin, 1948.
  • [12] Shinziro Mori, Allgemeine Z.P.I. Ringe, Journal of Science of the Hiroshima University (A), 10 (1940), 117-136.
  • [13] M. Nagata, Local rings, John Wiley and Sons, New York, 1962.
  • [14] Noboru Nakano, Uber die Umkehrbarkeit der Ideale im Integritatsbereiche, Proceedings of the Imperial Academy of Tokyo, 19 (1943), 230-234.
  • [15] Emmy Noether, Abstrakter Aufbau der Idealtheorie in algebraischen Zahl-und Funktionenkorpern. Math., Ann., 96 (1927), 26-61.
  • [16] O. Zariski and P. Samuel, Commutative algebra, v. 1, van Nostrand, Princeton, 1958.
  • [17] O. Zariski and P. Samuel, Commutative Algebra, v. 2, Princeton, 1960.